# SDR SWIA202002248809

- Difficulty date: December 16, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS605.00 FRAME BELOW FLOOR UNDER CARGO DOOR SILL IS CORRODED.   (C-CHECK) RO 2/20/2020   REMOVED AND REPLACED LOWER FRAME AT FS605 WITH NEW FRAME IAW CRJ 200 SRM AND SRM.
